# SDR DALA2025020400859

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789650) CORROSION ON LH SIDE PLATE AT UPPER FACE BTW STA 500A TO 500F OF FWD CARGO COMPARTMENT. SIDE PLATE LH SIDE PLATE BTW STA 500A TO 500F OF FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
